# SDR CALA9700727

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 715-725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED BETWEEN STA 715 AND 725 AT STRINGER 13L.  THE CORRODED AREA WAS REMOVED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-00-01 AND 51-33-01.
